# SDR UALA2012071803879

- Difficulty date: July 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 63,401 hours, 23,436 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47005
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FLT 'YAW DAMPER 1' DISPLAYED ON UPPER ECAM SCREEN.  NR 1 YAW DAMPER INOPERATIVE.  REPLACED ACTUATOR.
